# SDR FDEA201412114105

- Difficulty date: December 11, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 81,065 hours, 34,214 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AJC70752
- Condition: Delaminated
- Location: Nacelle
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 364 DR RT PICKLE BARREL HAS MINOR DAMAGE.  REPAIRED PANEL 364 DR RT PANEL IAW SRM 51-71-00 VOL II.
